# SDR DALA2016013100864

- Difficulty date: January 30, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N944DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53558
- Aircraft time: 38,091 hours, 32,654 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Lug
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER HINGE RIB PIVOT BEARING LUG SHOWS CRACK IN RADIUS.  R & R PIVOT BEARING LUG IAW WC 5510-01083-08.
